# SDR DALA2016111608811

- Difficulty date: November 15, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 39,857 hours, 27,852 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Nlg Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT NLG DOOR FRAME BEAM BS 48.  AREA DAMAGE WAS REPAIRED IAW SRM 53-10-14 FIG. 201 REP. 2, ETI-17-16-158 REV. 1 AND ER/A 551751-14 REV. ORIG.
